MAUDE Adverse Event Report: PHILIPS VOLCANO PIONEER PLUS PPLUS120; CATHETER FOR CROSSING TOTAL OCCLUSIONS

PHILIPS VOLCANO PIONEER PLUS PPLUS120; CATHETER FOR CROSSING TOTAL OCCLUSIONS
Model Number PPLUS120
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.Attempts to obtain patient information have been unsuccessful.No information available.The implant or explant dates are not applicable to this device.Not applicable for this device.No information available.Do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to the alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer¿s policy.It was reported during a planned therapeutic peripheral procedure, the manufactures device could not be removed from another manufactures wire device during pullback, both wire and catheter were removed together, all pieces intact.The manufactures device was re-introduced with a new wire.No patient injury.The device was returned to the manufacture with no wire stuck to/in it.The returned device was visually and microscopically inspected and damage was observed.The scanner body was slightly bent; no sharp or rough edge were observed.The rx exit port was torn and stretched; a small portion of rx exit port material was missing from the device.It could not be conclusively determined when and how the rx exit port was damaged.This product problem is being submitted because the returned device was missing material.There is a potential for harm if the malfunction were to recur.

Brand Name
PIONEER PLUS PPLUS120
Common Device Name
CATHETER FOR CROSSING TOTAL OCCLUSIONS
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
MDR Report Key11064717
Report Number2939520-2020-00039
Device Sequence Number2651800
Product Code PDU
UDI-Device Identifier00845225002565
UDI-Public(01)00845225002565(17)220930(10)4982963
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162418
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberPPLUS120
Device Catalogue Number400-0200.246
Device Lot Number4982963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1